Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What is happening to me?
Jul 1, 2004

Please help me !

My doctor changed my meds and took off the Zerit due to hard lipo, now I am taking Stochrin and Videx(same as before) but instead of the Zerit I am taking Viread.

I read here it will take +year untill i 'll see some improvements , but! will it ever get better? My arms look horrible. from the shoulder its fat and at the elbow its so skinny its scared , what is this? And i still didn't mentioned my skinny legs with the veins out and my fat belly. Will it ever get better with the current meds?And what can I do to hurry up the procedure?

Response from Dr. Conway

Changing the medications will help prevent progression of the lipodystrophy, but is not always great at reversing it. It would actually take a long time (I would agree with a year) to be sure that things are reversing.

Many things have been tried to speed the process up. Unofrtunately, the only one proven to work is Serostim, a pretty expesnive growth hormone injection that has to be taken every day. For those who have access to it (in clinical trials or through insurance companies), it seems to be quite helpful.



Previous
silicone and facial wasting
Next
kaletra side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement